Forum

Tecfidera - excessive bleeding from cut

Hi

I started Tecfidera four weeks ago. 1 week on the 120mg dose then up to the 240 dose. I was previously on Avonex and hated it the injections and the side effects which lasted days after the injection.

I take Tecfidera with half a teaspoon of peanut butter. So far, so good. Slight redness and prickly face lasting a few minutes and not even every day.

The thing is, I caught a cold two weeks ago and I still have a runny nose. I rarely catch colds, say, once a year if that, and when I do, I can shift it quickly. This constant steady runny nose is weird for me. Would this be an effect of Tecfidera?

Secondly, I cut my hand this morning on a kitchen knife. It was just about a scratch and not deep at all. It won’t stop bleeding. Would this be the Tecfidera? I have put a plaster on (ordinarily I wouldn’t need one for a slight cut this small) and keep needing to change the plaster as the cut keeps on bleeding. It’s fine, I haven’t lost pints, but this is definitely weird.

Any thoughts?

C

hi

tecfidera lowers the lymphocytes which sound like something to do with immune system.

tecfidera have a freephone number 08000 727277 staffed by tecfidera nurses.

give them a ring.

carole x

Hi Chloe, I’ve been on Tecfidera for over a year & yes I have a runny nose since I started taking it… As for the bleeding I can’t say, I would follow the advice given & call the number & ask. Good luck with all.

Hello, thank you for you replies. I’ll ring the Tecfidera helpline. x

Really interested to hear what they said ! P.s. I am on it & have a permanent runny nose

sarah

i have a permanent runny nose too.

wish i had shares in kleenex!

Ultra barm is a must…